RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 2009, Volume 85, Issue 3, Pages 382–394 (Mi mz4115)  

This article is cited in 2 scientific papers (total in 2 papers)

Instability of Closed Invariant Sets of Semidynamical Systems. Method of Sign-Constant Lyapunov Functions

B. S. Kalitin

Belarusian State University

Abstract: In the paper, a reduction principle for the instability property of a closed positively invariant set $M$ for semidynamical systems is proved. The fact that the result is untraditional is stressed by the assumption on the existence of a closed positively invariant set with respect to which the set $M$ has the attraction property. The corresponding instability theorem of the method of sign-constant Lyapunov functions is presented. The assertion thus obtained generalizes the well-known Chetaev and Krasovskii theorems for systems of ordinary differential equations, theorems on the instability with respect to some of the variables, and also the Shimanov and Hale theorems for systems with retarded argument. Illustrating examples are presented.

Keywords: semidynamical system, positively invariant set, instability, sign-constant Lyapunov function, global asymptotic stability, attracting set, reduction principle

DOI: https://doi.org/10.4213/mzm4115

Full text: PDF file (541 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 2009, 85:3, 374–384

Bibliographic databases:

UDC: 517.938:925
Received: 10.10.2007
Revised: 20.06.2008

Citation: B. S. Kalitin, “Instability of Closed Invariant Sets of Semidynamical Systems. Method of Sign-Constant Lyapunov Functions”, Mat. Zametki, 85:3 (2009), 382–394; Math. Notes, 85:3 (2009), 374–384

Citation in format AMSBIB
\Bibitem{Kal09}
\by B.~S.~Kalitin
\paper Instability of Closed Invariant Sets of Semidynamical Systems. Method of Sign-Constant Lyapunov Functions
\jour Mat. Zametki
\yr 2009
\vol 85
\issue 3
\pages 382--394
\mathnet{http://mi.mathnet.ru/mz4115}
\crossref{https://doi.org/10.4213/mzm4115}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2548046}
\zmath{https://zbmath.org/?q=an:1185.34070}
\transl
\jour Math. Notes
\yr 2009
\vol 85
\issue 3
\pages 374--384
\crossref{https://doi.org/10.1134/S0001434609030080}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000266561100008}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-69949118062}


Linking options:
  • http://mi.mathnet.ru/eng/mz4115
  • https://doi.org/10.4213/mzm4115
  • http://mi.mathnet.ru/eng/mz/v85/i3/p382

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. B. S. Kalitin, “Lyapunov Direct Method for Semidynamical Systems”, Math. Notes, 100:4 (2016), 550–560  mathnet  crossref  crossref  mathscinet  isi  elib
    2. B. S. Kalitine, “On solving the problems of stability by Lyapunov's direct method”, Russian Math. (Iz. VUZ), 61:6 (2017), 27–36  mathnet  crossref  isi
  • Математические заметки Mathematical Notes
    Number of views:
    This page:303
    Full text:86
    References:46
    First page:14

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020